# SDR AALA202111105065

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 3,134 hours, 858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 13 LEFT SEAT MOUNTED FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT BROKEN & HANGING DOWN FROM SEAT ASSEMBLY.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
